# SDR AU970554

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5
- Engine: Lyc O320E2G
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 702057505
- Condition: Corroded
- Location: Nose Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STRUT CORRODED (RUSTED) AND SEIZED IN TORQUE TUBE FITTING - PROTECTION BOOT OLD AND DETERIORATED
